MAUDE Adverse Event Report: Medline Industries LP Medline; SURE SET-SINGLE BASIN

Medline Industries LP Medline; SURE SET-SINGLE BASIN
Catalog Number DYNJS0126
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were 11 raytec in the bundle instead of 10.
 
Additional Manufacturer Narrative
It was reported that the single basin was opened for parathyroid procedure.During preop counts the staff identified 11 raytec in the bundle instead of the standard 10.All contents of the basin were removed from the sterile field and replaced.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
SURE SET-SINGLE BASIN
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
michael crook
three lakes dr
northfield, IL 60093
MDR Report Key50881997
Report Number1417592-2026-49641
Device Sequence Number9939287
Product Code LRO
UDI-Device Identifier10080196964468
UDI-Public10080196964468
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJS0126
Device Lot Number26EMA706
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight185 LB